# SDR CALA2021120602257

- Difficulty date: December 5, 2021
- Submitted: December 6, 2021
- Operation: Air carrier
- Aircraft: N661UA
- Make and model: Boeing 767322
- Aircraft serial: 27158
- Aircraft time: 110,740 hours, 17,064 cycles
- System (JASC): 5300 · Fuselage Structure (General)
- Part: Skin
- Part number: 143T32623
- Condition: None
- Location: Aft Fuselage
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SUPPORT TASK- UAL QC PICK UP SHEET- DURING THE AAI RECORD REVIEW , NO RECORD OF REPAIR AND NO RECORD TO ACCOUNT FOR THE REINSPECTION OF THE FUSELAGE DOUBLER REPAIR AT FUSELAGE STATION 654+121 STR.39L AND STR.39R TRANSFER REF NON-ROUTINE LP9132196 AND ORIGINATED BY EMP V913166 2 ON OR BEFORE THE ACFT REACHES 37500 TOTAL FC. REPEAT THE INSP AT INTERVALS NOT TO EXCEED 9000 FC THEREAFTER. HAECO LOG 9132196, V897461, QC HX169517 FUSELAGE STA 654+121 - STA 676 BETWEEN S38L - S38R, SKIN REPAIRED AS PER ECRA 5330-06889 REV ORG PT1., DIP REQUIRED TO ACCOMPLISH INITIAL INSP PER THE LATEST  REV OF EC 5330-06889 PT ADD EMP:V913166 HAECO LOG 9132196, V897461, QC HX169517 DIP REQUIRED TO ACCOMPLISH INITIAL INSP PER THE LATEST REV OF EC 5330-06889 PT2 ON OR BEFORE THE ACFT REACHES 37500 TOTAL FC. REPEAT THE INSP AT INTERVALS NOT TO EXCEED 9000 FC THEREAFTER. ADD EMP:V913166 DIP 53-DIP REJECTING TO UPDATE ITEM. UPDATING LOG - MAJOR REPAIR NOW SELECTED.
